MathSciNet Relay Station
MathSciNet bibliographic data
MR2078747 (2005f:58067) 58J60 (35J35 35J60 53C21)
Hang, Fengbo; Yang, Paul C. The Sobolev inequality for Paneitz operator on three manifolds. Calc. Var. Partial Differential Equations 21 (2004), no. 1, 57–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement